Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Wavelet based numerical solution of linear and non-linear parabolic partial differential equations using Lifting scheme

Year:    2018

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 1 : pp. 22–32

Abstract

Partial differential equations are fundamental in modeling several natural phenomena. The present work is designed for the Wavelet based numerical solution of linear and non-linear parabolic partial differential equations using lifting scheme. To demonstrate the efficiency and competence of the proposed scheme, we used both orthogonal and biorthogonal wavelets. This scheme speeds up convergence in lesser computational time as compared with existing schemes. Some test problems are presented for the validity and applicability of the scheme.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22460

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 1 : pp. 22–32

Published online:    2018-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    11

Keywords: